I've Been Physically Destroyed by Ciprofloxacin

by Noreen
(Ohio USA)

I was prescribed Ciprofoxicin 500 mg twice a day for 5 days. Three days after I took the last pill I started having panic attacks, could not sleep, grinding my teeth during the daytime felt just awful all over. Then the pain, tingling, burning started in my hands, feet, running up my legs and arms. It has now been almost 6 mos, and I believe I have permanent neuropathy since the pain in my extremities has not gone away.


I have difficulty sleeping most nights, and my whole physical being has been changed. I was a healthy 75 year old (which I have since found out that drug should not be given to anyone over 60) On most days the pain in my feet keeps me from doing just about anything. I feel my life has been destroyed for the remaining years I have left on this earth. I absolutely hate the Dr. that did this to me, and the Drug company that doled this out for monetary gain and has poisoned so many people.

I have lost all faith in the medical profession, and refuse to take any more of their poisons. Someone needs to be held accountable for this, although no amount of money can take away my suffering and the destruction of my life. If I was hit by a car, I could sue, but I understand there is nothing I can do to the drug co that did this to me/us. I've spent hundreds of dollars on follow up doctors and supplements trying to alleviate my pain....nothing works, I've been destroyed physically.

Noreen

Comments for I've Been Physically Destroyed by Ciprofloxacin

Click here to add your own comments

Ciprofloxacin
by: Noreen

It's been 3 years now since I was poisoned by cipro.
I'm much better now, still have some neuropathy, but for all of you that think you'll never get better...you will, but it takes time. I was about 70 percent better after the first year, and 90 percent better now. I have had some other health issues not related to Cipro, but thank God I warned my older sister, because twice they tried to give her Cipro, and once Levaquin...would have probably disabled her at 80. The docs are still handing out those dangerous drugs here like candy in Ohio.

Noreen







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video